# SDR COMA9710498

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 922AA2YA6PZ722
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN.  EMERGENCY SYSTEM USED TO LOWER LANDING GEAR.  REPLACED DEFECTIVE RT MLG DOWNLOCK PROXIMITY SENSOR.
